# SDR DXTA2021032439920

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 547 hours, 331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Activated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: THE EXIT LIGHT OVER THE MAIN CABIN DOOR AND THE TOE KICK LIGHT UNDER SEAT 10 WILL NOT EXTINGUISH WITH EMERGENCY LIGHT SWITCH OFF AND ALL POWER OFF THE AIRCRAFT.  ACCESS AIRCRAFT AND VERIFIED DISCREOANCV. REMOVED COCKPIT CENTER PEDESTAL PANEL 244BR TO GAIN ACCESS TO THE #1 EMERGENCY LIGHT INERTIA SWITCH. PRESSED RESET BUTTON ON INERTIA SWITCH. EMERGENCY LIGHTS ABOVE MAIN CABIN DOOR AND TOE KICK LIGHT TURNED OFF. PERFORMED TEST OF EMERGENCY LIGHTS IN REF. TO CE680AS AMM 33-50-00. OPS CHECK AOOD. RE INSTALLED COCKPIT CENTER PEDESTAL PANEL 244BR. AIRCRAFT RETURNED TO ORIGINAL CONFIGURATION.
